# SDR UALA2012121907299

- Difficulty date: December 18, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 46,473 hours, 11,956 cycles
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 81357
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GEN DRIVE LIGHT OUT.  REMOVED AND REPLACED NR 2 ENGINE IDG OPS AND LEAK CHECK GOOD 24-11-01.  WPB N4154, N5172 AND N7319.
